"Norms of linear-fractional composition operators" by Paul S. Bourdon, E. E. Fry et al.
 

Document Type

Article

Publication Date

2004

Comments

Initially published in Transactions in the American Mathematical Society, 356 (2004), no. 6, 2459–2480.

© Copyright 2003 American Mathematical Society

DOI: 10.1090/S0002-9947-03-03374-9

http://dx.doi.org/10.1090/S0002-9947-03-03374-9

1

Included in

Analysis Commons

Share

COinS
 

The views expressed in this paper are solely those of the author.